# SDR AALA201704119016

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 10,931 hours, 2,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR DAMPER EMERGENCY OPERATION CYLINDER. PRESSURE IS LOW. SERVICED THE L4 DOOR DAMPER CYLINDER IAW MM 52-10-00.
